MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ROTATING HINGE KNEE FEM SIZE F LEFT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ROTATING HINGE KNEE FEM SIZE F LEFT; PROSTHESIS, KNEE
Catalog Number 00588001601
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: 12mm height size f articular surface with hinge post extension: catalog#00588006012, lot#65751077; size 4 precoat cemented tibial component: catalog#00588000400, lot#66226388; 12mm diameter 100mm length straight stem extension combined length 145mm: catalog#00598801012, lot#65813042; all poly petella standard cemented size 35 mm diameter 9.0 mm thickness: catalog#00597206535, lot#65366445; distal femoral augment block precoat may be used with posterior and/or anterior blocks size f 5 mm augment with screw: catalog#00599003610, lot#64632331; distal femoral augment block precoat may be used with posterior and/or anterior blocks size f 5 mm augment with screw: catalog#00599003610, lot#65539658; long 14mm diameter 155mm length straight stem extension combined length 200mm: catalog#00598801114, lot#64095181.G2: foreign: australia.H6: proposed component code: mechanical (g04) - femur.Diligence is in process to determine whether the product is available for evaluation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial total hinged knee arthroplasty.Approximately fourteen (14) months post-implantation, the patient underwent revision surgery due to disassociation of the femoral component.All components were replaced without reported complication.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.Visual evaluation of pictures provided identified residue on the device, however the extent of wear and damage could not be determined.Review of associated devices confirmed that the implants were not compatible.The device history records were reviewed and no discrepancies were identified.Per the package insert, to properly match the components, the femoral and tibial component size must both be reflected on the articular surface label.Mismatching may result in poor surface contact and may cause pain, greater wear, implant instability or otherwise reduce implant life.The root cause of the reported event is attributed to off-label usage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN ROTATING HINGE KNEE FEM SIZE F LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22344883
Report Number0001822565-2025-02187
Device Sequence Number11955047
Product Code JWH
UDI-Device Identifier00889024199163
UDI-Public(01)00889024199163(17)280816(10)65789331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00588001601
Device Lot Number65789331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight99 KG